# SDR DALA2025052904142

- Difficulty date: May 29, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 75,399 hours, 24,817 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 LIGHTNING STRIKE DAMAGE AT STA720.8 STR 28R TWO HOLES LOCATED SIDE BY SIDE. CORRECTIVE ACTION: REMOVED DAMAGE FROM A/C PER B757-300 SRM 53-00-01-2R-14. PERFORMED HFFC OF CUTOUT AREA PER B757-300 SRM 53-00-01-2R-14. FABRICATED & DRILLED REPAIR DOUBLER PER B757- 300 SRM 53-00-01-02R-14 TREATED AND PRIMED DOUBLER PER SOPM 20- 44-04. DOUBLER. RII, INSTALLED REPAIR DOUBLER PER B757-300 SRM 53-00-01-2R-14. (0992722)
